Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)

 

 

Checking by differences. I


Author: J. C. P. Miller
Journal: Math. Comp. 4 (1950), 3-11
MSC: Primary 65.0X
DOI: https://doi.org/10.1090/S0025-5718-1950-0038133-0
MathSciNet review: 0038133
Full-text PDF Free Access


Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 65.0X

Retrieve articles in all journals with MSC: 65.0X


Additional Information

DOI: https://doi.org/10.1090/S0025-5718-1950-0038133-0
Article copyright: © Copyright 1950 American Mathematical Society